# SDR AALA981126

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Strip
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL AREA OF CORROSION ON RUDDER T/E LEFT SIDE APPROX TWO-THIRDS UP.  REPAIRED APEX STRIP PER ESO 30595, 4-13-98.  (M)
